# SDR DALA2023090107167

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 85,841 hours, 11,294 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 DURING PDC WALK AROUND- #1 ENGINE LAPF FOUND MISSING FILLER PANEL ON OUTBOARD SIDE. CORRECTIVE ACTION: REMOVED, FABRICATED AND REPLACED STRIP PER A330 SRM 51-44 AND 51-31. (4405912)
